Skip to main content
placeholder image

Morse's oscillation theorem for a degenerate case

Journal Article


Abstract


  • We consider the eigenvalue problem for a selfadjoint system of linear ordinary differential equations with general mixed boundary conditions which allow a combination of terms involving boundary values from the left and right end points. We obtain a precise formula for the Morse index of the problem which is valid even in the degenerate case. © 1997 Academic Press.

Publication Date


  • 1997

Citation


  • Belov, S. Y., Belov, V. Y., & Williams, G. H. (1997). Morse's oscillation theorem for a degenerate case. Journal of Mathematical Analysis and Applications, 209(1), 81-93. doi:10.1006/jmaa.1997.5335

Scopus Eid


  • 2-s2.0-0031128535

Web Of Science Accession Number


Start Page


  • 81

End Page


  • 93

Volume


  • 209

Issue


  • 1

Abstract


  • We consider the eigenvalue problem for a selfadjoint system of linear ordinary differential equations with general mixed boundary conditions which allow a combination of terms involving boundary values from the left and right end points. We obtain a precise formula for the Morse index of the problem which is valid even in the degenerate case. © 1997 Academic Press.

Publication Date


  • 1997

Citation


  • Belov, S. Y., Belov, V. Y., & Williams, G. H. (1997). Morse's oscillation theorem for a degenerate case. Journal of Mathematical Analysis and Applications, 209(1), 81-93. doi:10.1006/jmaa.1997.5335

Scopus Eid


  • 2-s2.0-0031128535

Web Of Science Accession Number


Start Page


  • 81

End Page


  • 93

Volume


  • 209

Issue


  • 1